American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11\\\\\\\-02) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 5000 found      Go to page: 1 2 3 4 5 6 > >>

Your search exceeded the maximum of 5000 items.
An arbitrary subset of 5000 matching records was returned from the search.


[61] Jeremy Rouse and Jesse Thorner. The explicit Sato-Tate Conjecture and densities pertaining to Lehmer-type questions. Trans. Amer. Math. Soc. 369 (2017) 3575-3604.
Abstract, references, and article information   
View Article: PDF

[62] Volker Heiermann and Yeansu Kim. On the generic local Langlands correspondence for $GSpin$ groups. Trans. Amer. Math. Soc. 369 (2017) 4275-4291.
Abstract, references, and article information   
View Article: PDF

[63] Tom Fisher. Higher descents on an elliptic curve with a rational 2-torsion point. Math. Comp. 86 (2017) 2493-2518.
Abstract, references, and article information   
View Article: PDF

[64] Kazuhiko Yamaki. Non-density of small points on divisors on Abelian varieties and the Bogomolov conjecture. J. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[65] Vorrapan Chandee. Shifted moments over the unitary ensemble. Proc. Amer. Math. Soc. 145 (2017) 2391-2405.
Abstract, references, and article information   
View Article: PDF

[66] Olivia Beckwith. Asymptotic bounds for special values of shifted convolution Dirichlet series. Proc. Amer. Math. Soc. 145 (2017) 2373-2381.
Abstract, references, and article information   
View Article: PDF

[67] Paul Pollack. Bounds for the first several prime character nonresidues. Proc. Amer. Math. Soc. 145 (2017) 2815-2826.
Abstract, references, and article information   
View Article: PDF

[68] Morten S. Risager and Anders Södergren. Angles in hyperbolic lattices: The pair correlation density. Trans. Amer. Math. Soc. 369 (2017) 2807-2841.
Abstract, references, and article information   
View Article: PDF

[69] Brendan Creutz. Most binary forms come from a pencil of quadrics. Proc. Amer. Math. Soc. Ser. B 3 (2016) 18-27.
Abstract, references, and article information
View Article: PDF

[70] Paul Pollack. An elemental Erd\H{o}s--Kac theorem for algebraic number fields. Proc. Amer. Math. Soc. 145 (2017) 971-987.
Abstract, references, and article information   
View Article: PDF

[71] Min-Joo Jang and Steffen Löbrich. Radial limits of the universal mock theta function $g_3$. Proc. Amer. Math. Soc. 145 (2017) 925-935.
Abstract, references, and article information   
View Article: PDF

[72] Jehanne Dousse. Siladi\'c's theorem: Weighted words, refinement and companion. Proc. Amer. Math. Soc. 145 (2017) 1997-2009.
Abstract, references, and article information   
View Article: PDF

[73] Jose Ignacio Burgos Gil and Ariel Pacetti. Hecke and Sturm bounds for Hilbert modular forms over real quadratic fields. Math. Comp. 86 (2017) 1949-1978.
Abstract, references, and article information   
View Article: PDF

[74] Steve Nugent and John Voight. On the arithmetic dimension of triangle groups. Math. Comp. 86 (2017) 1979-2004.
Abstract, references, and article information   
View Article: PDF

[75] M. Ram Murty and Sudhir Pujahari. Distinguishing Hecke eigenforms. Proc. Amer. Math. Soc. 145 (2017) 1899-1904.
Abstract, references, and article information   
View Article: PDF

[76] Robert Schneider. Arithmetic of partitions and the $q$-bracket operator. Proc. Amer. Math. Soc. 145 (2017) 1953-1968.
Abstract, references, and article information   
View Article: PDF

[77] Alina Ostafe. On roots of unity in orbits of rational functions. Proc. Amer. Math. Soc. 145 (2017) 1927-1936.
Abstract, references, and article information   
View Article: PDF

[78] Anwar Ayyad and Todd Cochrane. The congruence $ax_1x_2\cdots x_k + bx_{k+1}x_{k+2}\cdots x_{2k} \equiv c \pmod p$. Proc. Amer. Math. Soc. 145 (2017) 467-477.
Abstract, references, and article information   
View Article: PDF

[79] Ming-Xi Wang. A dynamical Mordell-Lang property on the disk. Trans. Amer. Math. Soc. 369 (2017) 2183-2204. MR 3581231.
Abstract, references, and article information   
View Article: PDF

[80] Dihua Jiang, Baiying Liu and Gordan Savin. Raising nilpotent orbits in wave-front sets. Represent. Theory 20 (2016) 419-450.
Abstract, references, and article information   
View Article: PDF

[81] Yi Ouyang and Shenxing Zhang. Birch's lemma over global function fields. Proc. Amer. Math. Soc. 145 (2017) 577-584.
Abstract, references, and article information   
View Article: PDF

[82] Lenny Fukshansky, Pavel Guerzhoy and Florian Luca. On arithmetic lattices in the plane. Proc. Amer. Math. Soc. 145 (2017) 1453-1465.
Abstract, references, and article information   
View Article: PDF

[83] Haobo Dai and Xianwen Fang. On the distribution of the coefficients of modular forms modulo $p^j$. Proc. Amer. Math. Soc. 145 (2017) 1415-1419.
Abstract, references, and article information   
View Article: PDF

[84] Ron Evans and John Greene. A quadratic hypergeometric ${}_2F_1$ transformation over finite fields. Proc. Amer. Math. Soc. 145 (2017) 1071-1076.
Abstract, references, and article information   
View Article: PDF

[85] Zev Klagsbrun. Selmer ranks of quadratic twists of elliptic curves with partial rational two-torsion. Trans. Amer. Math. Soc. 369 (2017) 3355-3385.
Abstract, references, and article information
View Article: PDF

[86] Jennifer S. Balakrishnan, Amnon Besser and J. Steffen Müller. Computing integral points on hyperelliptic curves using quadratic Chabauty. Math. Comp. 86 (2017) 1403-1434.
Abstract, references, and article information   
View Article: PDF

[87] A. V. Yakovlev. Ultrasolvable embedding problems for number fields. St. Petersburg Math. J. 27 (2016) 1049-1051.
Abstract, references, and article information   
View Article: PDF

[88] C. Greither and M. Kurihara. Tate sequences and Fitting ideals of Iwasawa modules. St. Petersburg Math. J. 27 (2016) 941-965.
Abstract, references, and article information   
View Article: PDF

[89] I. B. Zhukov and G. K. Pak. Approximation approach to ramification theory. St. Petersburg Math. J. 27 (2016) 967-976.
Abstract, references, and article information   
View Article: PDF

[90] T. Oliver. Zeta integrals on arithmetic surfaces. St. Petersburg Math. J. 27 (2016) 1003-1028.
Abstract, references, and article information   
View Article: PDF


Results: 61 to 90 of 5000 found      Go to page: 1 2 3 4 5 6 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia